Hi I had anaphalaxis Saturday after eating at a restaurant and that day they gave me 60mg of prednisone and an epi pen. Sunday and Monday morning I was fine until I ate a clif bar and I had another reaction. Monday they gave a 60mg dose of prednisone along with a breathing treatment and 2 epi pens. Tuesday and Wednesday I felt pretty bad because I was trembling and anxious, couldn't think straight, and felt a little nauseous because I didn't take any prednisone those days. My tapering schedule is starting today 40mg for 2 days, 30mg for 2 days, 20mg for 2 days, 10 for 2 and 5 for 2. Is this safe and alright? Please let me know because I still feel sort of weird.
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 2 answers
Prednisone - I have an allergic reaction to an insect bite,(first time) and was given (40 mg tablet)
Posted 26 Jul 2013 • 2 answers
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Posted 24 Sep 2014 • 2 answers
Posted 23 Sep 2017 • 0 answers